# SDR 2008UALA04085

- Difficulty date: July 31, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 50,629 hours, 7,591 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E 1 EACH EEL INOP.  *S/D*  FOUND LOOSE CONNECTION.  SECURED CONNECTION, OP CHECK GOOD.  AC OK FOR SERVICE.
